# SDR DALA2019050502875

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060371) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS492 TO BS500A AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB INTERCOSTAL LOCATED BTW BS492 TO BS 500A AT LEVEL STR 26R FWD CARGO COMPARTMENT AS PER SRM 51-10-02 AND DWG 143A0080.
